Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

My son ate a little of my deodorant. Will he be ok?

my son ate a little of my deoderant will he be ok?
Asked On : Wed, 10 Mar 2010
Answers:  3 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome to hcm
deodrant eating would have caused reactions by now. Any poisoning always causes acute symptoms and only if taken over a period can cause chronic symptoms. Your son should be fine
Answered: Fri, 16 Dec 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear user..,
thanks for query and welcome to HCM.,
Deoderant with small quanity that too spray form...
It will not go in to the stomach...So don't worry about..,
Any allergic rash and vomitings .., then think of...otherwise..,
Don't bother.....simple give laxative o.k Bye..,
Answered: Fri, 16 Dec 2011
I find this answer helpful
  Anonymous's Response

Quantity and content of the deoderant is the deciding factor, whether your son will be ok or not. A little, is not supposed to cause him any trouble.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor